# SDR HEEA063416

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Failed Test
- Location: Atc Panel
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER FAILS ALL TESTS.  REPLACED 2 EACH BACKLIGHTING BULBS.  ALIGNED RECEIVER AND ADJUSTED FREQUENCY AND POWER OUT.  BENCH CHECK GOOD.
